# SDR DALA13034773138

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM Y512 IN AFT PAX CABIN, LOC AT FR66 MEASURED L=0.50", W=0.25", D=0.004" APPROX (1 POINT) SSI 534147.  REPLACED FLOORBEAM Y512 IN AFT PAX CABIN, LOC AT FR 66 IAW SRM 51-42-11 AND SRM 51-72-11, DWG D53472815, JOB COMPLETE.
